Further nice equations for nice groups

Abhyankar, Shreeram S. (1996) Further nice equations for nice groups Transactions of the American Mathematical Society, 348 (4). pp. 1555-1577. ISSN 0002-9947

PDF - Publisher Version

Official URL: http://www.ams.org/journals/tran/1996-348-04/S0002...

Related URL: http://dx.doi.org/10.1090/S0002-9947-96-01584-X


Nice sextinomial equations are given for unramified coverings of the affine line in nonzero characteristic p with P Ω- (2m, q) and Ω- (2m, q) as Galois groups where m > 3 is any integer and q > 1 is any power of p > 2.

Item Type:Article
Source:Copyright of this article belongs to American Mathematical Society.
ID Code:96
Deposited On:17 Sep 2010 06:51
Last Modified:16 May 2016 11:22

Repository Staff Only: item control page